MathSciNet Relay Station
MathSciNet bibliographic data
MR2132031 60-02 (60K25 65C40)
Bini, D. A.; Latouche, G.; Meini, B. Numerical methods for structured Markov chains. Numerical Mathematics and Scientific Computation. Oxford Science Publications. Oxford University Press, New York, 2005. xii+327 pp. ISBN: 0-19-852768-3
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement